Simple singularities of mappings from C,0 -> C²,0

J.W. Bruce, T.J. Gaffney

Research output: Contribution to journalArticle

41 Citations (Scopus)
Original languageEnglish
Pages (from-to)465-474
JournalJournal of the London Mathematical Society
Volume26
Issue number3
DOIs
Publication statusPublished - 1982

Cite this

Bruce, J.W. ; Gaffney, T.J. / Simple singularities of mappings from C,0 -> C²,0. In: Journal of the London Mathematical Society. 1982 ; Vol. 26, No. 3. pp. 465-474.
@article{8812fc5f93b5443381c4be73da2e08c8,
title = "Simple singularities of mappings from C,0 -> C²,0",
author = "J.W. Bruce and T.J. Gaffney",
year = "1982",
doi = "10.1112/jlms/s2-26.3.465",
language = "English",
volume = "26",
pages = "465--474",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "3",

}

Simple singularities of mappings from C,0 -> C²,0. / Bruce, J.W.; Gaffney, T.J.

In: Journal of the London Mathematical Society, Vol. 26, No. 3, 1982, p. 465-474.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Simple singularities of mappings from C,0 -> C²,0

AU - Bruce, J.W.

AU - Gaffney, T.J.

PY - 1982

Y1 - 1982

U2 - 10.1112/jlms/s2-26.3.465

DO - 10.1112/jlms/s2-26.3.465

M3 - Article

VL - 26

SP - 465

EP - 474

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 3

ER -